An accelerated technique for solving one type of discrete-time algebraic Riccati equations

Matthew M. Lin, Chun Yueh Chiang

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Algebraic Riccati equations are encountered in many applications of control and engineering problems, e.g., LQG problems and H control theory. In this work, we study the properties of one type of discrete-time algebraic Riccati equations. Our contribution is twofold. First, we present sufficient conditions for the existence of a unique positive definite solution. Second, we propose an accelerated algorithm to obtain the positive definite solution with the rate of convergence of any desired order. Numerical experiments strongly support that our approach performs extremely well even in the almost critical case. As a byproduct, we show that this method is capable of computing the unique negative definite solution, once it exists.

Original languageEnglish
Pages (from-to)91-110
Number of pages20
JournalJournal of Computational and Applied Mathematics
Volume338
DOIs
Publication statusPublished - 2018 Aug 15

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An accelerated technique for solving one type of discrete-time algebraic Riccati equations'. Together they form a unique fingerprint.

Cite this